# SDR A6WA201040877

- Difficulty date: November 22, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED AFT OF FS 349.  REPAIRED RT FLOOR SILL BETWEEN FS 349 AND FS 379 AT WL 73.10 IAW REO 601R-53-21-326.
